# SDR ASAA2015093013533

- Difficulty date: September 30, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287527
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 992 HAS AREAS OF CORRODED JUST ABOVE L2 MOPSILL.  ACFT GROUNDED. REPAIRED FRAME IAW EA 400 53EA, 15969.  THIS IS A CAT B REPAIR WITH TRACKING IAW 400, 53DTI, 15970.  INSPECTION THRESHOLD OF 66,000 FLT CYCLES, CURRENT FLT CYCLES AT TIME OF REPAIR IS 30,578, W 1", O .071", R .051", L 5", D .020".
